Jan Beno Kiwi Krauskopf

Ph. D. en Matemáticas, State University of New York, Stony Brook, USA, 1997..
Profesor Asociado. Departamento de Matemática.
Oficina 134.
Teléfono 23545999.
jkiwi@mat.puc.cl
http://www.mat.puc.cl/~jkiwi

Áreas de Investigación

Sistemas Dinámicos

Publicaciones Seleccionadas

Kiwi, J. 2015. Rescaling Limits Of Complex Rational Maps. Duke Mathematical Journal, 164(7):1437-1470.
Inou, H., Kiwi, J. 2012. Combinatorics And Topology Of Straightening Maps, I: Compactness And Bijectivity. Advances In Mathematics, 231(5):2666-2733.
Favre, C., Kiwi, J., Trucco, E. 2012. A Non-Archimedean Montel's Theorem. Compositio Mathematica, 148(3):966-990.
Kiwi, J. 2006. Puiseux Series Polynomial Dynamics And Iteration Of Complex Cubic Polynomials. Annales de L´institute Fourier , 56(5):1337-1404.
Kiwi, J. 2004. Real Laminations And The Topological Dynamics Of Complex Polynomials. Advances In Mathematics, 184(2):207-267.

Proyectos Seleccionados

Rescaling Limits And Compactifications Of Moduli Spaces In Complex Dynamics. Kiwi K., Jan. Fondecyt Regular, 2011
Iteration Of Complex Rational Functions And Puiseux Series Dynam. Kiwi K., Jan. Fondecyt Regular, 2006
Iteration Of Cubic Polynomials Teration Of Cubic Polynomials. Kiwi K., Jan. Fondecyt Regular, 2002
Iteration Of Higher Degree Complex Polynomials: Rational Lamminatios And Parameter Space. Kiwi K., Jan. Fondecyt Regular, 1999

Cursos Seleccionados

MAT1125 Cálculo II 2009 1'
MAT1532 Ecuaciones Diferenciales 2009 2'
MAT1305 Geometría I 2012 2', 2011 1'
MAT1920 Números 2011 2', 2012 1'
MAT2715 Variable Compleja II 2010 1'